# SDR UHLA201607070356

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 29,935 hours, 17,852 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEER FAIL MESSAGE IN FLIGHT WHEN GEAR WAS EXTENDED.  DECLARED EMERGENCY, DIVERTED, AND LANDED WITHOUT INCIDENT.  R & R NR 2 NLG STEER FEEDBACK SENSOR IAW AMM 32-53-09. OPS CHECKED GOOD.
